# SDR EISA95317

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 60445
- Condition: Corroded
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, CORROSION WAS FOUND ON THE FORWARD LOWER INNER FLANGE OF FUSELAGE FROME BS 760 LT SIDE ABOVE THE CENTER TANK PLATE SKIN.  REMOVED CORRODED STRAP AND ANGLE.  FABRICATED AND INSTALLED NEW STRAPS AND ANGLES IAW B727 SRM 51-40-4, 51-40-2 AND MM 51-20-2.  (M)
